# SDR ASAA2023111646221

- Difficulty date: November 16, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N968AK
- Make and model: Boeing 737-9
- Aircraft serial: 67420
- Aircraft time: 1,822 hours, 524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037709
- Condition: Missing
- Location: Aft Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN COVER FY AFT GALLEY IS MISSING. GROUNDED - YES. INSTALLED NEW EXIT SIGN COVER AT L2 DOOR AFT POSITION REFER AMM 33-51-01OPS CK GOOD.
